# SDR IXXA9551

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45998
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Part number: 9803949502
- Condition: Cracked
- Location: Ws 453
- Part time: 73,495 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS FOUND IN THE RIGHT WING LEADING EDGE, STUB WING, PLATING AT XRS 453.  UPON DOUGLAS EVALUATION AND FAA DER APPROVAL THE CRACK WAS SUBJECTED TO ADDITONAL INSPECTION.  INSPECTION RESULTS FOUND NO ADDITIONAL DAMAGE, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  PERMANENT REPAIR MUST BE AT THE NEXT C-CHECK.  (W)
